Alert archive / Illinois / Freeze Warnings in 2006
Freeze Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Oct 12, 2006, 3:28 AM CDT for 25 counties in Illinois. It took effect at Oct 13, 2006, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2006, 3:28 AM CDT (08:28 UTC)
- In effect from
- Oct 13, 2006, 3:00 AM CDT
- Expired
- Oct 13, 2006, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
All 25 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 120828 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 328 AM CDT THU OCT 12 2006 ...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY MORNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE... .CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS FAR. AS A RESULT...WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS. ILZ042>057-061>063-066>068-071>073-121400- /O.NEW.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 328 AM CDT THU OCT 12 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO DIP INTO THE UPPER 20S ACROSS MUCH OF THE AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ILZ027>031-036>038-040-041-121400- /O.CON.KILX.FZ.W.0001.000000T0000Z-061012T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 328 AM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. LOW TEMPERATURES EARLY THURSDAY MORNING ARE EXPECTED TO DROP BELOW FREEZING ACROSS THE ILLINOIS RIVER VALLEY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BARNES
4 follow-up statements
000 WWUS73 KILX 121414 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 914 AM CDT THU OCT 12 2006 ...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY MORNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE... .CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS FAR. AS A RESULT...WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS. ILZ027>031-036>038-040-041-121515- /O.EXP.KILX.FZ.W.0001.000000T0000Z-061012T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA 914 AM CDT THU OCT 12 2006 ...FREEZE WARNING HAS EXPIRED ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE... FREEZING TEMPERATURES OCCURRED OVERNIGHT AND EARLY THIS MORNING ENDING THE GROWING SEASON ACROSS THE WARNING AREA. ALTHOUGH FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AND TOMORROW MORNING... FROST/FREEZE WARNINGS AND ADVISORIES WILL NOT BE ISSUED AGAIN UNTIL THE SPRING GROWING SEASON BEGINS. $$ ILZ042>057-061>063-066>068-071>073-122045- /O.CON.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 914 AM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO DIP INTO THE UPPER 20S ACROSS MUCH OF THE AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ HARDIMAN
000 WWUS73 KILX 122037 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 337 PM CDT THU OCT 12 2006 ...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY MORNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE... .CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS FAR...WITH LOWS FROM THE UPPER 20S TO LOWER 30S. AS A RESULT... WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS. ILZ042>057-061>063-066>068-071>073-130200- /O.CON.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 337 PM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF THE AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KILX 130157 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 857 PM CDT THU OCT 12 2006 ...FREEZE WARNING IN EFFECT FOR LATE TONIGHT INTO FRIDAY MORNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE... .CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES EARLY FRIDAY MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS FAR...WITH LOWS FROM THE UPPER 20S TO LOWER 30S. AS A RESULT... WIDESPREAD FREEZING CONDITIONS ARE ANTICIPATED ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS. ILZ042>057-061>063-066>068-071>073-130930- /O.CON.KILX.FZ.W.0002.061013T0800Z-061013T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 857 PM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. LOW TEMPERATURES EARLY FRIDAY MORNING ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF THE AREA. A FREEZE WARNING MEANS WIDESPREAD SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SMITH
000 WWUS73 KILX 130828 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 328 AM CDT FRI OCT 13 2006 ...FREEZE WARNING IN EFFECT THROUGH MID MORNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE... .CLEAR SKIES AND DIMINISHING WINDS HAS ALLOWED TEMPERATURES EARLY THIS MORNING TO DROP TO THE COLDEST READINGS OF THE SEASON THUS FAR...WITH LOWS FROM THE UPPER 20S TO LOWER 30S. AS A RESULT... WIDESPREAD FREEZING CONDITIONS WILL CONTINUE ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS. ILZ042>057-061>063-066>068-071>073-131400- /O.CON.KILX.FZ.W.0002.000000T0000Z-061013T1400Z/ LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA... DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR... CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 328 AM CDT FRI OCT 13 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. LOW TEMPERATURES EARLY THIS MORNING ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF THE AREA. A FREEZE WARNING MEANS WIDESPREAD SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SHIMON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Oct 12, 2:50 AM CDT, 38 minutes earlier.
Area forecast discussion, Oct 12, 2:50 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 250 AM CDT THU OCT 12 2006 .DISCUSSION... FEW CONCERNS IN THE SHORT-TERM...WITH QUIET BUT VERY COOL FALL WEATHER PREVAILING ACROSS CENTRAL ILLINOIS INTO THE WEEKEND. PROBLEMS ARISE BY EARLY NEXT WEEK...AS MEDIUM RANGE MODELS STRUGGLE WITH SPEED AND TRACK OF NEXT UPPER SYSTEM EJECTING OUT OF THE DESERT SOUTHWEST. SHORT TERM...TODAY THROUGH SATURDAY... LATEST WATER VAPOR LOOP CONTINUES TO SHOW WEAK SHORT-WAVE TRACKING ACROSS SOUTHERN MINNESOTA...ACCOMPANIED BY AREAS OF LIGHT SNOW AS FAR SOUTH AS NORTHERN IOWA. 00Z MODELS TRACK THIS FEATURE INTO SOUTHERN WISCONSIN BY 12Z...THEN QUICKLY OFF TO THE EAST AFTER THAT. GIVEN TRACK OF SYSTEM...THINK BULK OF PRECIP WILL STAY NORTH OF THE KILX CWA...HOWEVER CANNOT RULE OUT A FEW FLURRIES ACROSS THE FAR NORTH DURING THE MORNING. ONCE WAVE PASSES TO THE EAST...NO ADDITIONAL FORCING FOR PRECIP IS PRESENT...SO WILL ONLY INCLUDE SCT FLURRY MENTION BEFORE 18Z...WITH DRY CONDITIONS FOR THE AFTERNOON. A CONTINUED TIGHT PRESSURE GRADIENT ACROSS THE AREA WILL LEAD TO ANOTHER BREEZY DAY. WITH PARTIAL SUNSHINE AND GOOD MECHANICAL MIXING...AREA SOUNDINGS SUGGEST SUSTAINED WINDS IN THE 10 TO 20 MPH RANGE...WITH GUSTS UP TO 30 MPH AT TIMES. SKIES CLEAR BY TONIGHT...AS UPPER LOW SHIFTS A BIT FURTHER NORTH. WINDS WILL ALSO DIMINISH...HOWEVER WITH SURFACE HIGH REMAINING WELL TO THE W/SW...GRADIENT WILL REMAIN TIGHT ENOUGH TO SUPPORT WINDS IN THE 5 TO 10 MPH RANGE. THESE ARE CERTAINLY NOT IDEAL CONDITIONS FOR RADIATIONAL COOLING...HOWEVER STILL BELIEVE A WIDESPREAD FREEZE IS ON TAP ACROSS THE ENTIRE KILX CWA. AREAS SOUTH OF I-70 WILL ONLY EXPERIENCE A LIGHT FREEZE...WITH TEMPS JUST BELOW FREEZING...WHILE LOCATIONS FURTHER NORTH LIKELY DIP INTO THE 20S. WILL THEREFORE ISSUE A FREEZE WARNING FOR ALL LOCATIONS SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE FOR TONIGHT. CYCLONIC UPPER FLOW SLOWLY RELAXES FRIDAY AND SATURDAY...ALLOWING TEMPS TO MODERATE. SURFACE RIDGING FINALLY BUILDS EASTWARD AND SHOULD BE CENTERED OVER ILLINOIS BY SATURDAY NIGHT...ENSURING DRY WEATHER INTO THE WEEKEND. LONG TERM...SUNDAY THROUGH WEDNESDAY... BIG ISSUE IN THE EXTENDED WILL BE HOW FAST TO EJECT UPPER LOW CURRENTLY SPINNING OFF THE CALIFORNIA COAST. THIS WILL DEPEND LARGELY UPON THE STRENGTH OF THE NEXT KICKER PROGGED TO DROP INTO THE PACIFIC NORTHWEST EARLY NEXT WEEK. AT THIS POINT...MODELS ARE NOT IN VERY GOOD AGREEMENT AT ALL. CANADIAN IS THE FASTEST...BRINGING WAVE INTO THE MIDWEST BY 12Z MON. MEANWHILE...GFS IS THE SLOWEST AND FURTHEST SOUTH WITH THIS FEATURE...DELAYING ITS ARRIVAL UNTIL PERHAPS TUESDAY. GIVEN HIGHLY AMPLIFIED FLOW AND CLIMATOLOGY ASSOCIATED WITH EL-NINO PATTERN...THINK THE GFS HAS THE RIGHT IDEA HERE. WILL THEREFORE INTRODUCE SLIGHT CHANCE POPS ON MONDAY...RAISING THEM TO 30S ACROSS THE SE CWA MONDAY NIGHT INTO TUESDAY...THINKING BULK OF SYSTEM WILL REMAIN SOUTH OF THE REGION. && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING ALONG AND SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE FROM 3 AM TO 9 AM FRIDAY. && BARNES
Hazardous weather outlook, Oct 11, 12:00 PM CDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1200 PM CDT WED OCT 11 2006 ILZ027>031-036>038-040-041-121100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 1200 PM CDT WED OCT 11 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL DROP INTO THE REGION THIS EVENING. THIS WILL BRING COLDER AIR INTO THE REGION FOR TONIGHT. TEMPERATURES ARE EXPECTED TO FALL TO BELOW FREEZING BY MORNING...WHICH WILL BE THE FIRST TIME THIS YEAR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COLD AIR WILL CONTINUE TO ADVECT INTO THE AREA THURSDAY AND THURSDAY NIGHT. THEREFORE THE COLD TEMPERATURES WILL ONCE AGAIN BE EXPECTED ACROSS THE AREA THURSDAY NIGHT...AS TEMPERATURES DROP TO BELOW FREEZING. WIDESPREAD FROST CAN ALSO BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>057-061>063-066>068-071>073-121100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY- VERMILION- 1200 PM CDT WED OCT 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL PUSH THROUGH THE STATE TONIGHT THROUGH THURSDAY. THIS FRONT WILL BRING THE COLDEST TEMPERATURES SO FAR THIS SEASON TO THE AREA...WITH TEMPERATURES FALLING TO AT OR BELOW FREEZING. WIDESPREAD FROST CAN ALSO BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HARDIMAN
Nearby
Freeze Warnings in Illinois, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.